# SDR GTIA050057

- Difficulty date: February 17, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28R STA 1140 HAS CORROSION AROUND FASTENERS THROUGH SKIN IN AFT PIT.  REMOVED FASTENERS THROUGH SKIN AND REMOVED CORROSION.  LONGERON 28R AT STA 1140 IS OUT OF LIMITS.  LOCATED AND DRILLED FABED LONG SECTION AND SPLICE.  TREAT AND PRIMED, INSTALLED LONG.  SECTION AND REPAIR SPLICE 28R IAW 51-30-5.  (K)
